Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

How to reduce the secretion of melanin pigment?

How to reduce secretion of melanine pigment. Suggest some medicines.
Asked On : Mon, 20 Jun 2011
Answers:  2 Views:  4926
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Thanks for your query.     
it is not the color ,but the glow or texture of skin matter .you should avoid direct exposure to sunlight or use sunscreen lotion
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Mon, 20 Jun 2011
I find this answer helpful

 1 user finds this helpful

Dermatologist Dr. Gaurav Patel's  Response
there are certain cream which are safe and effective
u can use cream contain agent like arbutin ,kojic acid ,niacinamide,azelic acid.
these are effective ,cream like melaglow ,cosglow contain it
avoid sun exposure and use good sun screen lotion twice a day
drink more water and take high fruits and green veg diet
Answered: Tue, 21 Jun 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor